JournalsrmiVol. 27, No. 3pp. 871–884

Auslander bounds and homological conjectures

  • Jiaqun Wei

    Nanjing Normal University, China
Auslander bounds and homological conjectures cover
Download PDF

Abstract

Inspired by recent works on rings satisfying Auslander’s conjecture, we study invariants, called Auslander bounds, and prove that they have strong relations to some homological conjectures.

Cite this article

Jiaqun Wei, Auslander bounds and homological conjectures. Rev. Mat. Iberoam. 27 (2011), no. 3, pp. 871–884

DOI 10.4171/RMI/655